# SDR YENA2024102201390

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 60,620 hours, 21,299 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FWD AND AFT SIDE OF THE FRAME SEGMENT (1) THE EEH 834 PASSENGER CABIN CRACK LENGTH IS 0.280 INCH; REMOVED AND REPLACED THE FRAME SEGMENTS ON THE EEH 834 (1EA) IAW EC. A320-52-1144 A320 SRM 51-72-11. FOR INSTALLATION REFERENCE AND SEE TASK CARD A320-52-1144-03.
